标题:Weighted stationary phase of higher orders
作者:McKee, Mark; Sun, Haiwei; Ye, Yangbo
作者机构:[McKee, M] Department of Mathematics, The University of Iowa, Iowa City, IA 52242-1419, United States;[ Sun, H] School of Mathematics and Statistics, 更多
通讯作者:Sun, H(hwsun@sdu.edu.cn)
通讯作者地址:[Sun, HW]Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.
来源:中国数学前沿
出版年:2017
卷:12
期:3
页码:675-702
DOI:10.1007/s11464-016-0615-y
关键词:First derivative test;weighted stationary phase
摘要:The subject matter of this paper is an integral with exponential oscillation of phase f(x) weighted by g(x) on a finite interval [α,β].When the phase f(x) has a single stationary point in (α,β),an nth-order asymptotic expansion of this integral is proved for n ≥ 2.This asymptotic expansion sharpens the classical result for n =1 by M.N.Huxley.A similar asymptotic expansion was proved by V.Blomer,R.Khan and M.Young under the assumptions that f(x) and g(x) are smooth and g(x) is compactly supported on R.In the present paper,however,these functions are only assumed to be continuously differentiable on [α,β] 2n + 3 and 2n + 1 times,respectively.Because there are no requirements on the vanishing of g(x) and its derivatives at the endpoints α and β,the present asymptotic expansion contains explicit boundary terms in the main and error terms.The asymptotic expansion in this paper is thus applicable to a wider class of problems in analysis,analytic number theory,and other fields.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85003876157&doi=10.1007%2fs11464-016-0615-y&partnerID=40&md5=a2aab9bed8ccc9f46fe4c11c6a379555
TOP